Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to C. difficile – Are your guts ever normal again?
C. difficile – Are your guts ever normal again?
@annapocono did your doctor mean you shouldn't take florastor while you are taking meds, or you shouldn't take any probiotics?
Jump to this post
@ngorman25 My doctor said that the infectious disease specialist said I should only take probiotics after finishing vancomycin. Right after — like on the day I finished vancomycin. But from reading online and talking to a nurse practitioner friend, I gather that there is a lot of controversy and confusion about probiotics — as in how effective they are, how much to take etc. But still take them.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In